RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1970, Volume 83(125), Number 4(12), Pages 527–546 (Mi msb3527)  

Some pathological maximal ideals in operator algebras and measure algebras on groups

E. Hewitt, D. McDuff


Abstract: Simple homomorphs of the Banach algebra $\mathbf M(G)$ of all complex-valued countably-additive Borel measures on $G$ are studied for an infinite compact group $G$.
Bibliography: 12 titles.

Full text: PDF file (2110 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1970, 12:4, 525–541

Bibliographic databases:

UDC: 519.46+519.53
MSC: 22D10, 20K30, 47L10, 47L20, 47B48
Received: 17.02.1970

Citation: E. Hewitt, D. McDuff, “Some pathological maximal ideals in operator algebras and measure algebras on groups”, Mat. Sb. (N.S.), 83(125):4(12) (1970), 527–546; Math. USSR-Sb., 12:4 (1970), 525–541

Citation in format AMSBIB
\Bibitem{HewMcd70}
\by E.~Hewitt, D.~McDuff
\paper Some pathological maximal ideals in~operator algebras and measure algebras on~groups
\jour Mat. Sb. (N.S.)
\yr 1970
\vol 83(125)
\issue 4(12)
\pages 527--546
\mathnet{http://mi.mathnet.ru/msb3527}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=273420}
\zmath{https://zbmath.org/?q=an:0206.42603}
\transl
\jour Math. USSR-Sb.
\yr 1970
\vol 12
\issue 4
\pages 525--541
\crossref{https://doi.org/10.1070/SM1970v012n04ABEH000936}


Linking options:
  • http://mi.mathnet.ru/eng/msb3527
  • http://mi.mathnet.ru/eng/msb/v125/i4/p527

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:112
    Full text:42
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019